# SDR DXTA2009010403458

- Difficulty date: January 4, 2009
- Submitted: July 1, 2009
- Operation: Air carrier
- Aircraft: N730QS
- Make and model: Gulstm 200
- Aircraft serial: 120
- Aircraft time: 2,865 hours, 1,762 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 2630000004
- Part serial: IL142
- Condition: Inoperative
- Location: Mlg
- Part time: 1,763 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR FAILED TO RETRACT (CYCLED GEAR PER QRH STILL UNABLE TO RETRACT) (AMBER LT MAIN GEAR INDICATOR TURNED RED - SELECTED DOWN - GOT 3 GREEN IAW QRH).  REMOVED AND REPLACED LT MLG ACTUATOR WITH A REPAIRED UNIT. ALL LK AND OPS CK ARE COMPLIED WITH NO OTHER DEFECTS NOTED.  ALL WORK DONE IAW MM 32-10-20.
